Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
katiegeewhiz

3 Months in and getting nervous.

Hey guys,

I've been on accutane for 3 months and my dermo just upped my dosage again.

My cholesterol started at 115 and was up to 260, but my last blood test shows that it went down to 230

I'm a 17 year old girl and accutane has been working fairly well. Well, my acne actually looks like it did in the beginning, but in the middle of my treatment it got a whole lot worse, now we're back to square one and hopefully going to improve from here on out...

I'm just feeling a bit worried with all this talk of horrible affects from this drug.

I'm also feeling different. I don't want to say I'm depressed, but I've been not so much like myself lately.

I feel like I should stick with it since I'm already three months in, but I don't want to regret taking this drug.

What do you guys think?

Share this post


Link to post
Share on other sites

Do what your heart and mind tells you ........

Three months in ,,,, stick with it girl

If you are worried about the side effects why you took it already ?!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×